Skip to main page content
U.S. flag

An official website of the United States government

Dot gov

The .gov means it’s official.
Federal government websites often end in .gov or .mil. Before sharing sensitive information, make sure you’re on a federal government site.

Https

The site is secure.
The https:// ensures that you are connecting to the official website and that any information you provide is encrypted and transmitted securely.

Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation

Search Page

My NCBI Filters
Results by year

Table representation of search results timeline featuring number of search results per year.

Year Number of Results
2011 1
2014 1
2017 1
2019 2
2022 0
Text availability
Article attribute
Article type
Publication date

Search Results

5 results
Results by year

Citations

1 article found by citation matching

Search results

Filters applied: . Clear all
Page 1
Guidelines for reporting case studies on extracorporeal treatments in poisonings: methodology.
Lavergne V, Ouellet G, Bouchard J, Galvao T, Kielstein JT, Roberts DM, Kanji S, Mowry JB, Calello DP, Hoffman RS, Gosselin S, Nolin TD, Goldfarb DS, Burdmann EA, Dargan PI, Decker BS, Hoegberg LC, Maclaren R, Megarbane B, Sowinski KM, Yates C, Mactier R, Wiegand T, Ghannoum M. Lavergne V, et al. Semin Dial. 2014 Jul-Aug;27(4):407-14. doi: 10.1111/sdi.12251. Epub 2014 May 29. Semin Dial. 2014. PMID: 24890576 Free PMC article. Review.
A literature review performed by the EXtracorporeal TReatments In Poisoning (EXTRIP) workgroup highlighted deficiencies in the existing literature, especially the reporting of case studies. Although general reporting guidelines
A literature review performed by the EXtracorporeal TReatments In Poisoning (EXTRIP) workgroup highlighted deficiencies …
Yew poisoning - pathophysiology, clinical picture, management and perspective of fat emulsion utilization.
Rutkiewicz A, Schab P, Kubicius A, Szeremeta F, Małysz F, Dadok J, Misiewska-Kaczur A. Rutkiewicz A, et al. Anaesthesiol Intensive Ther. 2019;51(5):404-408. doi: 10.5114/ait.2019.89952. Anaesthesiol Intensive Ther. 2019. PMID: 31769262 Free article. Review.
It affects atrio-ventricular conduction, what may result in a widening of the QRS complexes, atrio-ventricular blocks (A-V) of II/III degree and even in asystole. Yew poisoning is relative rare and evidence-based treatment guidelines on management of such …
It affects atrio-ventricular conduction, what may result in a widening of the QRS complexes, atrio-ventricular blocks (A-V) of II/III degree …
Haemodialysis in acute paracetamol poisoning.
Serjeant L, Evans J, Sampaziotis F, Petchey WG. Serjeant L, et al. BMJ Case Rep. 2017 Jan 17;2017:bcr2016218667. doi: 10.1136/bcr-2016-218667. BMJ Case Rep. 2017. PMID: 28096230 Free PMC article.
A woman aged 23 years presented late with clinical and biochemical features of a life-threatening paracetamol (acetaminophen) overdose. Despite instigating N-acetylcysteine treatment, due to evidence of mitochondrial dysfunction together with an exceedingly high paracetamo …
A woman aged 23 years presented late with clinical and biochemical features of a life-threatening paracetamol (acetaminophen) overdose. Desp …
"Chaotic Arrhythmia" During Successful Resuscitation After Ingestion of Yew (Taxus baccata) Needles.
Zutter A, Hauri K, Evers KS, Uhde S, Fassl J, Reuthebuch OT, Berset A, Kühne M, Donner BC. Zutter A, et al. Pediatr Emerg Care. 2019 Dec;35(12):e223-e225. doi: 10.1097/PEC.0000000000001196. Pediatr Emerg Care. 2019. PMID: 28590987
Intoxication with taxines, typically as part of suicide attempts, may lead to potentially lethal arrhythmias which often require prolonged cardiopulmonary resuscitation and other supportive measures. No specific therapy has been described. In some cases, extracorporeal
Intoxication with taxines, typically as part of suicide attempts, may lead to potentially lethal arrhythmias which often require prolonged c …
[Tricyclic antidepressant overdose rescued by percutanenous cardiopulmonary support: report of two cases].
Kobayashi K, Miyajima M, Tanaka T, Kumagai K, Hirose Y, Hori Y, Kinoshita H. Kobayashi K, et al. Chudoku Kenkyu. 2011 Mar;24(1):46-50. Chudoku Kenkyu. 2011. PMID: 21485124 Japanese.
We report the case of two patients tricyclic antidepressant (TCA) overdoses complicated with severe circulatory failure, successfully resuscitated using percutaneous cardiopulmonary support (PCPS). ...The most common cause of death after TCA overdose is cardiovascul …
We report the case of two patients tricyclic antidepressant (TCA) overdoses complicated with severe circulatory failure, succe …